Simple rings without zero-divisors, and Lie division rings
Matematika, Tome 5 (1961) no. 1, pp. 47-52
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1961_5_1_a2,
author = {P. M. Cohn},
title = {Simple rings without zero-divisors, and {Lie} division rings},
journal = {Matematika},
pages = {47--52},
year = {1961},
volume = {5},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1961_5_1_a2/}
}
P. M. Cohn. Simple rings without zero-divisors, and Lie division rings. Matematika, Tome 5 (1961) no. 1, pp. 47-52. http://geodesic.mathdoc.fr/item/MAT_1961_5_1_a2/